In this paper we give sufficient conditions for the existence of periodic solutions of delay differential equations with three delays. © 2006 Elsevier Ltd. All rights reserved.
|Journal||Nonlinear Analysis, Theory, Methods and Applications|
|Publication status||Published - 1 Jun 2006|
- Delay equations
- Periodic orbits
Llibre, J., & Tara, A. A. (2006). Periodic solutions of delay equations with three delays via bi-Hamiltonian systems. Nonlinear Analysis, Theory, Methods and Applications, 64, 2433-2441. https://doi.org/10.1016/j.na.2005.08.023